# SDR 95ZZZM116

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Aft Lav
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 179 - AFTER LANDING IN ATL, CREW SHUTDOWN NR 2 ENGINE FOR SINGLE ENGINE TAXI.  BOTH AFT LAV SMOKE DETECTORS STARTED SOUNDING.  FLIGHT ATTENDANT REPORTED TO THE PILOTS AND CAPTAIN SHUTDOWN THE RIGHT PACK OFF.  ONE SMOKE DETECTOR SHUT OFF.  NO SMOKE OR FLAMES WERE REPORTED BY THE CREW.  RAN BOTH ENGINE AND PACKS, CHECKED AIRCRAFT CABIN AND TAIL COMPARTMENT, CHECKED AFT CABIN BALLAST AND NOTED NO OVERHEAT CONDITION OR INOP ITEMS.
